# SDR 2007UALA02726

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,489 hours, 4,540 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Seats 1a,
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1A, 36HJK & 52HJK EEL ARE FAULTY.     REPLACED WITH NEW LIGHT AND OP CHECKED GOOD.
